# SDR SWIA200921568

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 15,201 hours, 11,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6042 - FLOOR LEVEL EMERGENCY LIGHTING INOP.  REPLACED EMERGENCY FLOOR LIGHTING INVERTER NR 2.
